Stevens-Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations.

@article{Teraki2010StevensJohnsonSA,
  title={Stevens-Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations.},
  author={Yuichi Teraki and Makiko Shibuya and Seiichi Izaki},
  journal={Clinical and experimental dermatology},
  year={2010},
  volume={35 7},
  pages={723-8}
}
BACKGROUND Drug-induced hypersensitivity syndrome (DIHS)/drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is characterized by late disease onset, fever, rash, hepatic dysfunction, haematological abnormalities, lymphadenopathy and often, human herpesvirus (HHV) reactivation. The diagnosis of DIHS is based on the combined presence of these findings. Anticonvulsants are a major cause of DIHS and may also cause Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN… CONTINUE READING
8 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-8 of 8 extracted citations

Similar Papers

Loading similar papers…